Article citationsMore>>

N. Tsantas, “Stochastic Analysis of a Non-Homogeneous Markov System,” European Journal of Operational Research, Vol. 85, No. 3, 1995, pp. 670-685. doi:10.1016/0377-2217(93)E0365-5

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.